I am taking 200ml 2× a day i think this is a real good help with my depression and anxity, but the doctor tryed takeing me down off pregabs , i dont think they know that this helps me with all my problems i have been on them for 4 years . i have had side affects like putting on weight and swellin but now that does not happen. Can the doctor please stop trying to put them down i know i couldnt handle it. What long time problems would i get if I took them for a longer time.
Lyrica isn't for depression or anxiety, I so I can understand why your doc wants to remove it. Plus, its very habit forming, and as time goes on you would have to keep increasing the dose as your body got too used to it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2012 • 3 answers
Updated 28 Jan 2019 • 5 answers
Updated 20 Mar 2017 • 1 answer
I have stopped taking pregabalin and am severely depressed and having bad cramps in my legs is this?
Updated 10 Oct 2018 • 1 answer
Posted 16 Jan 2019 • 0 answers